Friday night I came down with a stomach bug. I thought I was fine the next morning and took my 40mg of fluoxetine(Prozac) but vomited just 30 minutes after taking it. I was unable to keep down anything yesterday and today(even water) so I didn't take my medication. I'm not sure yet if I'll be able to stomach it tomorrow. Will this cause any issues?
Hi, amvbp! Some people may experience withdrawal symptoms after just a couple missed doses... headache, dizziness, nausea (!!)... but Prozac has a very long half life in your system of about five days so the doses you took before you took ill are still partly in your body.
I'd suggest calling your doctor for advice about something you could take to ease the nausea, especially if it continues into tomorrow.
Best regards and I hope you feel better fast! Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2010 • 4 answers
I was diagnosed with shingles and was given Tylenol 3 and ibuprofen to manage pain. I took about 100
Posted 18 Dec 2013 • 3 answers
Posted 1 May 2016 • 4 answers
Posted 16 Dec 2016 • 1 answerFAQ by Drugs.com
Infectious Gastroenteritis - Should I be worried? I was exposed to stomach flu/virus. 2 days later I
Posted 19 days ago • 0 answers